# SDR DALA2025011500352

- Difficulty date: January 13, 2025
- Submitted: January 15, 2025
- Operation: Air carrier
- Aircraft: N554NW
- Make and model: Boeing 757251
- Aircraft serial: 26501
- Aircraft time: 62,244 hours, 28,240 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5654 IN REF TO NRC 00393: AFTER REMOVAL OF ANGLE SUPPORT CORROSION ON LOWER SURFACE OF WEB WAS FOUND BETWEEN STA 860/STA 879 AND RBL 67. CORRECTIVE ACTION: SUMMARY OF NRC 00525, WEB BETWEEN STA 860/STA 879 AND RBL 67 WAS REPLACED PER B757-200 SRM 51-40-02-0G PAR. 4 B. (0759996)
